Common fixed point theorems involving contractive conditions of rational type in dislocated quasi metric spaces

Yeshimabet Jira, Kidane Koyas, Aynalem Girma

Abstract


The purpose of this paper is to establish new common fixed point results for a pair of self- maps involving contractive condition of rational type in complete dislocated quasi metric space by extending the result of Rahman and Sarwar.

Full Text: PDF

How to Cite this Article:

Yeshimabet Jira, Kidane Koyas, Aynalem Girma, Common fixed point theorems involving contractive conditions of rational type in dislocated quasi metric spaces, Advances in Fixed Point Theory, Vol 8, No 3 (2018), 341-366

Copyright © 2018 Yeshimabet Jira, Kidane Koyas, Aynalem Girma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.